MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM2015F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Discomfort (2330); Unintended Radiation Exposure (4565)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, on (b)(6) 2021, the patient had persistent pain following white line ventral hernia repair with abdominal wall mesh.Very severe post-procedure pain that has improved over time but persisted.A persistent pain assessment was performed on (b)(6) 2021, i.E., 10 months after surgery for mesh placement.Abdominal-pelvic computed tomography scan after contrast injection with no abnormality visualized.Currently, the patient still has persistent abdominal pain: pain and/or discomfort during prolonged sitting.Sometimes uncomfortable lateral supine position.Pain and/or discomfort with large meals.Pain and/or discomfort when exercising (running, yoga, muscle strengthening).Trouble-to-wear pant belt for all-day wear.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24410430
Report Number9615742-2026-00212
Device Sequence Number13406033
Product Code FTL
UDI-Device Identifier10884521190665
UDI-Public(01)10884521190665(17)250930(10)PUI1370X
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberSYM2015F
Device Catalogue NumberSYM2015F
Device Lot NumberPUI1370X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/21/2026
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Disability;
Patient SexUnknown